`a`

On the uniqueness of singular solutions for a Hardy-Sobolev equation

Pages: 123 - 128, Issue special, November 2013

 Abstract        References        Full Text (318.1K)          

Jann-Long Chern - Department of Mathematics, National Central University, Chung-Li 32001, Taiwan (email)
Yong-Li Tang - Department of Mathematics, National Central University, Chung-Li 32001, Taiwan (email)
Chuan-Jen Chyan - Department of Mathematics, Tamkang University, Tamsui 25137, Taiwan (email)
Yi-Jung Chen - Department of Mathematics, Tamkang University, Tamsui 25137, Taiwan (email)

1 H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983), 437-477.       
2 F. Catrina and Z.Q. Wang, On the Caffarelli-Kohn-Nirenberg inequality: sharp constants, existence (and nonexistence), and symmetry of extremal functions, Comm. Pure Appl. Math. 54 (2001), 229-258.       
3 J.-L. Chern and C.-S. Lin, Minimizers of Caffarelli-Kohn-Nirenberg inequalities on domains with the singularity on the boundary, Arch. Ration. Mech. Anal. 197 (2010), 401-432.       
4 N. Ghoussoub and X.S. Kang, Hardy-Sobolev critical elliptic equations with boundary singularities, Ann. Inst. H. Poincaré Anal. Non Linaire 21 (2004), 767-793.       
5 C.-H. Hsia, C.-S. Lin and H. Wadade, Revisiting an idea of Brézis and Nirenberg, J. Funct. Anal. 259 (2010), 1816-1849.       
6 C.-S. Lin and Z.Q. Wang, Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities, Proc. Amer. Math. Soc. 132 (2004), 1685-1691.       

Go to top